# SDR ASOA201102256

- Difficulty date: November 23, 2011
- Submitted: December 1, 2011
- Operation: Air carrier
- Aircraft: N872AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7542
- Aircraft time: 24,026 hours, 21,393 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSVERSE BEAM HAS CORROSION BEYOND ALLOWABLE LIMITS AT OTBD END RBL 42, WL 73, MEASURES APPROX 2" LONG X 1" WIDE AND .012 DEEP WITH MATERIAL LOSS AT FWD OTBD CORNER OF UPPER LIP.    REO 601R-53-21-2231, REV A HAS BEEN ACCOMPLISHED AND ALL STEPS HAVE BEEN DOCUMENTED AND SIGNED FOR ON A NON-ROUTINE WORK CARD.
